Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 27, NWS Melbourne, FL

November 22, 2011

NWS Melbourne, FL issued this small craft advisory at Nov 22, 2011, 3:04 PM EST. It took effect at Nov 23, 2011, 7:00 PM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Nov 22, 2011, 3:04 PM EST (20:04 UTC)
In effect from
Nov 23, 2011, 7:00 PM EST
Expired
Nov 27, 2011, 4:00 AM EST
In force
3 days
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

358 
WHUS72 KMLB 222004
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
304 PM EST TUE NOV 22 2011


AMZ570-240300-
/O.NEW.KMLB.SC.Y.0027.111124T0000Z-111126T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
304 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO 4 PM EST
SATURDAY...


* WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO
  25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 FEET
  DURING THE DAY THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ572-240300-
/O.NEW.KMLB.SC.Y.0027.111124T0300Z-111126T2100Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
304 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM WEDNESDAY TO 4 PM
EST SATURDAY...


* WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO
  25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 FEET
  DURING THE DAY THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-240300-
/O.NEW.KMLB.SC.Y.0027.111124T0600Z-111126T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
304 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 4 PM EST
SATURDAY...


* WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO
  25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 FEET
  DURING THE DAY THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
433 
WHUS72 KMLB 231946
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
246 PM EST WED NOV 23 2011

AMZ550-552-555-250900-
/O.EXB.KMLB.SC.Y.0027.111124T1000Z-111125T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
246 PM EST WED NOV 23 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 4 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 4 AM
EST FRIDAY. 

* WINDS AND SEAS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 TO
  25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 8 FEET
  FROM LATE TONIGHT THROUGH THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-250900-
/O.CON.KMLB.SC.Y.0027.111124T0000Z-111126T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
246 PM EST WED NOV 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM EST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM EST SATURDAY. 

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 
  TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 
  FEET DURING THE DAY THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ572-250900-
/O.CON.KMLB.SC.Y.0027.111124T0300Z-111126T2100Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
246 PM EST WED NOV 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM EST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM EST SATURDAY. 

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 
  TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 
  FEET DURING THE DAY THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-250900-
/O.CON.KMLB.SC.Y.0027.111124T0600Z-111126T2100Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
246 PM EST WED NOV 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
4 PM EST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
4 PM EST SATURDAY. 

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 
  TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 
  FEET DURING THE DAY THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
028 
WHUS72 KMLB 240918
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
418 AM EST THU NOV 24 2011

AMZ570-572-575-250900-
/O.CON.KMLB.SC.Y.0027.000000T0000Z-111126T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
418 AM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 
  TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 
  FEET DURING THE DAY THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-250900-
/O.CON.KMLB.SC.Y.0027.111124T1000Z-111125T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
418 AM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. 

* WINDS AND SEAS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 
  TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 8 
  FEET FROM LATE TONIGHT THROUGH THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
938 
WHUS72 KMLB 250902
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
402 AM EST FRI NOV 25 2011

AMZ550-552-555-251715-
/O.EXP.KMLB.SC.Y.0027.000000T0000Z-111125T0900Z/
/O.NEW.KMLB.SC.Y.0028.111125T0902Z-111125T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
402 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON.  

* WINDS AND SEAS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 
  TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 8 
  FEET FROM LATE TONIGHT THROUGH THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-251715-
/O.CON.KMLB.SC.Y.0027.000000T0000Z-111126T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
402 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

* WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 
  TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 
  FEET DURING THE DAY THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
381 
WHUS72 KMLB 251451
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
951 AM EST FRI NOV 25 2011

AMZ550-552-555-252100-
/O.CON.KMLB.SC.Y.0028.000000T0000Z-111125T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
951 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND SEAS: EAST WINDS UP TO 20 KNOTS ARE EXPECTED TODAY.
  SEAS CONTINUE IN THE 5 TO 7 FOOT RANGE INTO LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-252100-
/O.CON.KMLB.SC.Y.0027.000000T0000Z-111126T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
951 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

* WINDS AND SEAS: EAST WINDS NEAR 20 KNOTS TODAY. SEAS WILL BUILD
  TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
618 
WHUS72 KMLB 252021
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EST FRI NOV 25 2011

AMZ550-552-555-260900-
/O.EXT.KMLB.SC.Y.0028.000000T0000Z-111126T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
321 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST
SATURDAY. 

* WINDS AND SEAS: EAST WINDS OF 15 TO 20 KNOTS ARE EXPECTED
  TONIGHT. SEAS CONTINUE IN THE 5 TO 7 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-260900-
/O.CON.KMLB.SC.Y.0027.000000T0000Z-111126T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
321 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY.

* WINDS AND SEAS: EAST WINDS NEAR 20 KNOTS INTO TONIGHT. SEAS WILL
  BUILD TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
651 
WHUS72 KMLB 260939
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
439 AM EST SAT NOV 26 2011

AMZ555-270300-
/O.EXB.KMLB.SC.Y.0027.000000T0000Z-111127T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
439 AM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING.

* WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS. SEAS 7 TO 8 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ572-575-270300-
/O.EXT.KMLB.SC.Y.0027.000000T0000Z-111127T0900Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
439 AM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS. SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-270300-
/O.EXT.KMLB.SC.Y.0027.000000T0000Z-111127T0300Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
439 AM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
518 
WHUS72 KMLB 270314
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1014 PM EST SAT NOV 26 2011

AMZ555-570-270415-
/O.EXP.KMLB.SC.Y.0027.000000T0000Z-111127T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
1014 PM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

AMZ572-575-270900-
/O.CON.KMLB.SC.Y.0027.000000T0000Z-111127T0900Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1014 PM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS. SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 2:55 PM EST, 9 minutes earlier.

Area forecast discussion, Nov 22, 2:55 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
255 PM EST TUE NOV 22 2011

.DISCUSSION...

OVERNIGHT/WED...IF ANY ISOLD LATE AFTERNOON SHRA POP ACROSS THE NRN
CWA THROUGH SUNSET...THEY SHOULD WEAKEN QUICKLY THEREAFTER WITH LOSS
OF DIURNAL HEATING. SOME LOW-MID CLOUDS EXPECTED TO LINGER INTO THE
OVERNIGHT WITH PREFRONTAL CLOUDS AND LIGHT PRECIP APPROACHING THE
FAR NORTHERN CWA AROUND 12Z/SUNRISE OR SO. MILD NIGHT WITH A LIGHT
SOUTH TO SOUTHWEST DRAFT AND MINS IN THE L-M60S.

SPOTTY SHOWERS ARE EXPECTED TO CONTINUE ALONG/AHEAD OF THE COOL
FRONT...WHICH WILL SAG SOUTH INTO THE CWA BY THE AFTERNOON. FRONT
PROGGED TO BISECT THE CWA BY SUNSET WITH REMNANT FRONTAL MOISTURE
GETTING SHUNTED TO THE SRN HALF CWA BY 00Z. ONLY SMALL (20-30 POPS
ARE WARRANTED WITH HIGHER NUMBERS ALONG/NORTH OF I-4. KEPT THE SMALL
THUNDERSTORM THREAT FOR THE FAR NORTH...THOUGH PROSPECTS LOOK MEAGER
AS INSTABILITY IS RATHER UNIMPRESSIVE AND CLOUDS SHOULD INCREASE
EARLY IN THE DAY. GENERALLY L80S FOR HIGHS.

WED NIGHT...THE COLD FRONT WILL CONTINUE ACROSS THE SOUTH-CENTRAL
PENINSULA DURING THE EVENING. WESTERLY WINDS WILL BECOME NORTHWEST
THROUGH THE NIGHT BEHIND THE BOUNDARY AS COOLER AND DRIER AIR FILTER
DOWN THE PENINSULA. WIND SPEEDS WILL HOVER AROUND 10 MPH WITH HIGHER
GUSTS EXPECTED. LIGHT SHOWER ACTIVITY (20 PERCENT OR LESS) WILL END
NORTH TO SOUTH DURING THE EVENING AND OVERNIGHT PERIOD. OVERNIGHT
MINS WILL BE NOTICEABLY COOLER...ESPECIALLY NORTHERN SECTIONS WHERE
LOWS WILL DROP INTO THE MID-UPR 50S...EXCEPT LOWER 60S ALONG THE
SPACE AND TREASURE COASTS.

THANKSGIVING...WITH THE COLD FRONT WELL SOUTH OF THE AREA MUCH
COOLER AND DRIER CONDITIONS ARE IN STORE. AFTERNOON HIGHS WILL ONLY
MANAGE LOWER 70S BUT A FEW MIDDLE 70S ARE POSSIBLE OVER MARTIN AND
OKEECHOBEE COUNTIES. WINDS WILL CONTINUE TO VEER TO THE
NORTH-NORTHEAST OR NORTHEAST WITH SPEEDS 15 TO 20 MPH AND LIKELY
HIGHER GUSTS. THE TIGHTER PRESSURE GRADIENT WILL BE THE RESULT OF
THE PREVIOUS WEATHER SYSTEM AND HIGH PRESSURE BUILDING INTO THE
SOUTHEAST U.S. CONDITIONS WILL REMAIN DRY.

FRI-MON...(PREVIOUS EXTENDED DISCUSSION)...TEMPS WILL GRADUALLY
MODERATE OVER THE THANKSGIVING WEEKEND AS HIGH PRESSURE TO THE NORTH
SLIDES EAST AND FLOW VEERS FROM EASTERLY FRI TO SOUTHEASTERLY SAT
AND S-SW ON SUNDAY. HIGHS WILL RISE FROM MID/UPPER 70S ON FRIDAY TO
AROUND 80/LOWER 80S FOR SAT-SUNDAY. ONSHORE FLOW WILL HOLD MINS IN
THE MID/UPPER 50S INLAND AND A FEW DEGREES WARMER NEAR THE EAST
COAST. MEDIUM RANGE MODELS INDICATE NEXT RAIN CHANCE OCCURRING LATE
SUNDAY OR EARLY MONDAY AS A STRONGER COLD FRONT APPROACHES THE
AREA...WITH MORE NOTICEABLE COOLING EXPECTED BEHIND THIS FRONT FOR
EARLY NEXT WEEK.

&&

.AVIATION...SHRA FEW AND FAR BETWEEN TO THE NORTH AND NW OF THE CWA.
A FEW BRIEF SHRA POPPED INVOF KLEE AROUND 1830Z BUT HAVE SINCE
WEAKENED. MAY BE ABLE TO AMD TO REMOVE VC TERM. MAIN CONCERN TONIGHT
WILL BE POTENTIAL FOR LATE NIGHT ST/FG PRODUCING IFR CIGS OR VSBYS.
LOW LEVEL WIND PROFILE LOOKS MORE FAVORABLE FOR ST RATHER THAN FOG
ACROSS THE NORTH...MAYBE A LITTLE MORE IN THE WAY OF MIST/FOG TO THE
SOUTH...THOUGH MOS GUIDANCE NOT REALLY LOWERING VSBYS ALL THAT MUCH.
HAVE KEPT VFR CONDS THROUGH WED MORNING BUT WILL NEED TO MONITOR.

FEW SHRA EXPECTED TO POP ALONG/AHEAD OF FRONT LATE TONIGHT INTO WED
...REACHING LEE-DAB TOWARD 12Z-14Z....AND POINTS FARTHER SOUTH
15Z-18Z. ISOLD COVERAGE MERITS ONLY VC TERM ATTM.

&&

.MARINE...TONIGHT/WED...CURRENT SEA HGTS ARE RUNNING 5.0FT OR JUST
A TAD BELOW...WHILE THE LATEST SWAN RUN SHOWS A SLOW INCREASE INTO
TOMORROW...THE HGTS IT SPUN UP AT INIT+12 (00Z TONIGHT) ARE ABOUT A
FOOT TOO HIGH OVER  THE OUTER PART OF THE 20-60NM LEG. WITH NO REAL
MECHANISM FOR A SIGNIFICANT PRE-FRONTAL INCREASE IN WIND CHOP (WINDS
INCREASES BUT SO DOES THE OFFSHORE COMPONENT) OR SWELL HAVE DECIDED
TO CAP SEAS AT 5 FEET THROUGH WED AFTERNOON...AFTER WHICH THE FRONT
WILL HAVE SLICED THROUGH THE CWA.

WED NIGHT-THU...A NORTHWEST SURGE OF WINDS WILL TRAIL THE COLD
FRONT. SPEEDS WILL INCREASE TO 20 TO 25 KTS AWAY FROM THE COAST WITH
SEAS BUILDING TO 6 FEET OFFSHORE BY DAYBREAK. A SMALL CRAFT ADVISORY
SEEMS LIKELY BEGINNING WED EVENING. WINDS WILL CONTINUE TO VEER TO
THE NNE THU THEN NE THU NIGHT. SEAS WILL BUILD TO 7 TO 9 FEET
OFFSHORE THRU THIS TIME.

FRI-SUN...NE WINDS VEERING ENE/E THRU SAT...THEN SE SAT NIGHT-SUN
AND WILL REMAIN ELEVATED INTO AT LEAST SAT 15/15-20 KTS. HIGH
PRESSURE WILL GRADUALLY WEAKEN AND MOVE INTO THE WESTERN ATLC THRU
THIS TIME. A COLD FRONT WILL APPROACH BUT REMAIN WEST OF THE AREA
INTO SUN EVENING/OVERNIGHT. A PERSISTENT NORTHEAST LONG PERIOD SWELL
WILL ALSO KEEP SEAS ELEVATED THRU THE WEEKEND WITH HAZARDOUS BOATING
CONDITIONS CONTINUING FOR SMALL CRAFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  64  82  56  71 /  20  30  20   0
MCO  63  83  57  74 /  20  20  20   0
MLB  64  81  61  72 /  10  20  20   0
VRB  64  82  62  74 /  10  10  20  10
LEE  64  82  56  73 /  20  30  20   0
SFB  64  83  57  73 /  20  30  20   0
ORL  64  82  58  73 /  20  20  20   0
FPR  64  82  61  73 /  10  10  20  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...CRISTALDI
LONG TERM/IMPACT WX....SEDLOCK
Hazardous weather outlook, Nov 22, 5:01 AM EST, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
501 AM EST TUE NOV 22 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-222115-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
501 AM EST TUE NOV 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
EASTERLY SWELLS WILL CONTINUE TO GENERATE A MODERATE RISK OF RIP
CURRENTS ALONG AREA BEACHES TODAY. THE GREATEST RIP CURRENT DANGER
WILL OCCUR FROM LATE MORNING TO EARLY AFTERNOON DUE TO TIDAL
EFFECTS.

CHECK WITH LOCAL BEACH PATROL ON LATEST RIP CONDITIONS WHEN
ARRIVING AT THE BEACH AND ALWAYS SWIM NEAR A LIFEGUARD.

.WIND AND SEA IMPACT...
SEAS OVER THE OFFSHORE WATERS ARE EXPECTED TO INCREASE UP TO 6
FEET OFFSHORE INTO TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION IF
ENTERING THESE WATERS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A WEAK COLD FRONT WILL APPROACH THE AREA LATE WEDNESDAY AND MOVE
SOUTHWARD OVER CENTRAL FLORIDA INTO WEDNESDAY NIGHT. A FEW
THUNDERSTORMS WILL BE POSSIBLE AHEAD OF THIS FRONT LATE WEDNESDAY
AFTERNOON...NORTH OF THE ORLANDO METRO AREA. ALSO MARINE CONDITIONS
WILL BECOME HAZARDOUS ACROSS THE COASTAL WATERS BEHIND THE FRONT
INTO THANKSGIVING DAY AND LIKELY REMAIN HAZARDOUS INTO THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WEITLICH

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.